# SDR P5CA9600336

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL ANGLE CRACKED ON VERTICAL BEAM RIGHT SIDE OF NOSE LANDING GEAR WHEEL WELL BS 320.  REMOVED, FABRICATED AND INSTALLED ANGLE PER BOEING SRM 51-10-01, 51-10-02 AND 51-40-03.
